# SDR IPXA10659141

- Difficulty date: April 2, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Part number: 114T26011
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  LT WING L/E OF OSS607.247 FIXED FAIRING SUPPORT RIB FWD FLANGE FOUND CRACKED.  LT WING L/E OF OSS607.247 FIX FAIRING SUPPORT RIB FWD FLANGE REPAIRED IAW RS R57-41-36687 ORG MATL IS FORGING 7075T73, CRK LENGTH IS 0.875" CUT OUT SIZE IS 0.9" X 0.625" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATL 7075T7351-.100" AS REPAIR ANGLE, CLAD7075T6-0.063" AS FILLER. REPAIR SIZE IS 0.9" X 5.8". EO B767-5710-37313-A FOR REF.
